Article

A Case Report on Amikacin Induced Vestibular Ototoxicity

Jisha M Lucca1★, Prathiba Pereira2, Rinsa Cherian Amprayil3, Ashmy Jose3★ Corresponding author

  1. 1College of Clinical Pharmacy, Imam Abdulrahman Bin Faisal University Dammam, KSA.
  2. 2Department of Internal Medicine, JSS Hospital, Ramanuja Road,Mysore – 570004, Karnataka, INDIA.
  3. 3JSS College of Pharmacy, JSS University, SS Nagara, Mysore-570 015, Karnataka, INDIA.

CORRESPONDENCE

Jisha M Lucca

College of Clinical Pharmacy, Imam Abdulrahman Bin Faisal University Dammam, KSA.

jmlucca@iau.edu.sa

Volume 12, Issue 1 · pp. 48–49 · PUBLISHED · DOI: 10.5530/ijopp.12.1.10

View on IJPP original site ↗

ABSTRACT

Amikacin, a semi-synthetic aminoglycoside, is the drug of choice for multidrug-resistant tuberculosis. It may adversely affect auditory, vestibular and renal functions. Reporting here is an interesting case of amikacin induced vestibular toxicity.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    Lucca, J. M., Pereira, P., Amprayil, R. C., & Jose, A. (). A Case Report on Amikacin Induced Vestibular Ototoxicity. Indian Journal of Pharmacy Practice, 12(1), 48–49. https://doi.org/10.5530/ijopp.12.1.10